# SDR P5CA2019081960171

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,473 hours, 21,050 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT PITOT EICAS MESSAGE ON ENGINE START. T/S PER FIM 30-31 FT 803, FOUND DISCONTINUITY FROM CAPTAINS PITOT. REMOVED AND REPLACED CAPTAIN PITOT IAW AMM 34-11-01. OPS CHECK IAW AMM TASK 30-31-00-715-008. LEAK TEST IAW AMM 34-11-00-730-811. OPS CHECK GOOD. T
